# SDR DALA1112349873

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 200 L2L CRACKED.  REMOVED DAMAGED SECTION 13.625 INCH.  RECEIVED NEW SECTION AND INSTALLED .040 AND 2 SPLICES SECTIONS IAW 53-02 FIG 18, P-226.  REQUIRED INSPECTION COMPLETED BY Q-995 485522.
